# SDR ABXA9500743

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Angle
- Part number: 99122437
- Condition: Damaged
- Location: Bs 1041
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D - CHECK INSPECTION, FOUND THE BULKHEAD AT FS 1041, LOWER ATTACH ANGLE FASTENER HOLES OVERSIZED ON THE LEFT SIDE.  REPLACED ATTACH ANGLE IAW DC-9 SRM, CHAPTER 51-30-4.
